Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 54, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 10, 2017, 2:36 AM CST for Jefferson County, St. Clair County, Shelby County, Alabama. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2017, 2:36 AM CST (08:36 UTC)
- Expired
- Mar 10, 2017, 3:30 AM CST
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 20 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 2:40 AM CST | TSTM WND DMG | Pleasant Grove, AL | PLEASANT GROVE FIRE DEPT REPORTING TREE DOWN ON 7TH AVENUE. TIME ESTIMATED BY RADAR. |
| Mar 10, 2:44 AM CST | TSTM WND DMG | 1 Sw Kingston, AL | TREE DOWN ON HOUSE ALONG 42ND PLACE NORTH. |
| Mar 10, 2:50 AM CST | TSTM WND DMG | Concord, AL | TREE DOWN NEAR THE INTERSECTION OF HILL AVENUE AND POPE DRIVE IN CONCORD, TREE DOWNED POWER LINES CAUSING POWER OUTAGE. |
| Mar 10, 2:55 AM CST | TSTM WND DMG | 2 Ssw Highland Lakes, AL | TREE AND POWER LINES DOWN NEAR INTERSECTION OF OLD HIGHWAY 280 AND OAK TREE DRIVE NEAR CHELSEA, ROAD CLOSED. |
| Mar 10, 3:08 AM CST | TSTM WND DMG | 4 Ne Columbiana, AL | POWER LINES DOWN. |
| Mar 10, 3:10 AM CST | TSTM WND GST 60 | Shelby County Airport, AL | NWS EMPLOYEE ESTIMATED 60MPH GUST AT WFO. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2156 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
331
WUUS54 KBMX 100836
SVRBMX
ALC073-115-117-100930-
/O.NEW.KBMX.SV.W.0054.170310T0836Z-170310T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
236 AM CST FRI MAR 10 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Shelby County in Alabama...
Jefferson County in Alabama...
Southwestern St. Clair County in Alabama...
* Until 330 AM CST
* At 236 AM CST, severe thunderstorms were located along a line
extending from near Riverside to 6 miles northwest of Oak Grove,
moving south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Pell City, Irondale, Leeds, Moody, Calera, Fairfield, Chelsea and
Fultondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3349 8625 3351 8626 3339 8638 3329 8636
3328 8643 3319 8650 3312 8646 3302 8652
3307 8661 3306 8691 3316 8697 3317 8703
3325 8703 3344 8730 3353 8727 3352 8726
3360 8719 3366 8706 3377 8628
TIME...MOT...LOC 0836Z 004DEG 33KT 3365 8625 3353 8723
HAIL...<.75IN
WIND...60MPH
$$
32/Davis3 follow-up statements
446
WWUS54 KBMX 100851
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
251 AM CST FRI MAR 10 2017
ALC073-115-117-100930-
/O.CON.KBMX.SV.W.0054.000000T0000Z-170310T0930Z/
Shelby AL-Jefferson AL-St. Clair AL-
251 AM CST FRI MAR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR SHELBY...JEFFERSON AND SOUTHWESTERN ST. CLAIR COUNTIES...
At 251 AM CST, severe thunderstorms were located along a line
extending from Logan Martin Lake to Bull City, moving south at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Pell City,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3349 8625 3351 8626 3339 8638 3329 8636
3328 8643 3319 8650 3312 8646 3302 8652
3307 8661 3306 8691 3316 8697 3317 8703
3325 8703 3344 8730 3353 8727 3352 8726
3360 8719 3361 8706 3367 8627
TIME...MOT...LOC 0851Z 004DEG 33KT 3352 8626 3340 8724
HAIL...<.75IN
WIND...60MPH
$$
32/Davis925
WWUS54 KBMX 100905
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
305 AM CST FRI MAR 10 2017
ALC073-115-117-100930-
/O.CON.KBMX.SV.W.0054.000000T0000Z-170310T0930Z/
Shelby AL-Jefferson AL-St. Clair AL-
305 AM CST FRI MAR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR SHELBY...SOUTHWESTERN JEFFERSON AND SOUTH CENTRAL ST. CLAIR
COUNTIES...
At 305 AM CST, severe thunderstorms were located along a line
extending from near Alpine Bay Resort to near Abernant, moving south
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southwestern Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer,
Pelham, Helena, Hueytown, Pell City, Calera, Chelsea, Montevallo,
Columbiana, Wilsonville, Midfield, Brighton, Indian Springs Village,
Lipscomb, Vincent and Harpersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3358 8626 3349 8625 3351 8626 3339 8638
3329 8636 3328 8643 3319 8650 3312 8646
3302 8652 3307 8661 3306 8691 3316 8697
3317 8703 3325 8703 3344 8730 3353 8727
3353 8716 3346 8701 3339 8665 3359 8626
TIME...MOT...LOC 0905Z 004DEG 33KT 3341 8627 3329 8725
HAIL...<.75IN
WIND...60MPH
$$
32/Davis749
WWUS54 KBMX 100919
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
319 AM CST FRI MAR 10 2017
ALC073-115-100929-
/O.CAN.KBMX.SV.W.0054.000000T0000Z-170310T0930Z/
Jefferson AL-St. Clair AL-
319 AM CST FRI MAR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON AND
SOUTH CENTRAL ST. CLAIR COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3329 8636 3328 8643 3319 8650 3317 8650
3312 8646 3309 8651 3302 8652 3307 8661
3307 8688 3306 8688 3306 8691 3316 8697
3317 8703 3325 8703 3325 8698 3327 8697
3327 8695 3333 8688 3332 8668 3339 8638
TIME...MOT...LOC 0919Z 004DEG 33KT 3329 8628 3317 8726
$$
ALC117-100930-
/O.CON.KBMX.SV.W.0054.000000T0000Z-170310T0930Z/
Shelby AL-
319 AM CST FRI MAR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR SHELBY COUNTY...
At 319 AM CST, severe thunderstorms were located along a line
extending from near Childersburg to Mercedes Benz Of Alabama, moving
south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alabaster, Pelham, Helena, Calera, Chelsea, Montevallo, Columbiana,
Wilsonville, Vincent, Harpersville, Westover, Wilton, American
Village, Maylene, University Of Montevallo, Shelby County Airport,
Lay Lake, Oak Mountain State Park, Shelby and Joe Tucker Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3329 8636 3328 8643 3319 8650 3317 8650
3312 8646 3309 8651 3302 8652 3307 8661
3307 8688 3306 8688 3306 8691 3316 8697
3317 8703 3325 8703 3325 8698 3327 8697
3327 8695 3333 8688 3332 8668 3339 8638
TIME...MOT...LOC 0919Z 004DEG 33KT 3329 8628 3317 8726
HAIL...<.75IN
WIND...60MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 12:04 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Mar 10, 12:04 AM CST, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1204 AM CST Fri Mar 10 2017 .UPDATE... For 06Z Aviation. && .DISCUSSION... We're tracking a line of storms moving through Western Tennessee this evening. This line will track southeastward and move through the Central AL region through the overnight hours tonight. General timing is expected to be after midnight for our northwestern counties, reaching the Birmingham Metro around 2-4am. The severe threat is expected to be confined to the northern half of Central AL (mainly north of I-20 corridor). In this area, the low level jet has increased the low-level shear values just enough to support organized updrafts in the storms as the the front makes its way through. Much of the instability remains elevated, which will limit any tornado threat, but will support damaging winds and hail. South of the I-20 corridor, the shear is more unidirectional and 0-6km bulk shear does not support as organized of updrafts. The question will be just how far south the better environment stretches. For now, keeping the I-20 corridor as a rough delineation, but it could extend a little south of that line. The further south you go, elevated instability is still present, so would expect some sub-severe thunderstorms still possible from 4am to 7am. By 7-8am, the front is expected to exit Central AL, ending the rain/storm chances. 25/Owen && .AVIATION... 06Z TAF Discussion. All sites start off VFR, but there will be tsra and lower ceilings moving into Central Alabama from northwest to southeast. I have this activity moving near the northern sites by around 09z and sticking around through around 12z. Ceilings should drop into the neighborhood of 012 during this time. This convective activity is well ahead of a cold front and winds will not swing around to the north until around 17-18z. The southern sites will see ceilings drop to MVFR around 10z. Thunder is not as confident south, so have vcsh from 11-17z time frame. This will have to be watched as the activity drops southward overnight. Ceilings improve just after 18z as the front moves by. 75 && .FIRE WEATHER... A moistening will continue this afternoon into tonight with a line of showers and storms expected to affect much of the area. A second system will bring widespread rainfall to the area Saturday night and Sunday morning. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 56 66 35 60 38 / 90 10 0 20 90 Anniston 57 69 38 63 39 / 90 20 0 20 90 Birmingham 62 68 38 61 38 / 90 20 0 30 90 Tuscaloosa 61 72 40 65 40 / 90 20 0 30 80 Calera 59 70 40 64 40 / 90 30 0 30 90 Auburn 56 73 42 66 46 / 40 40 0 10 90 Montgomery 59 77 44 70 46 / 30 40 0 20 90 Troy 60 77 44 71 50 / 30 50 0 10 90 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 9, 7:31 PM CST, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 731 PM CST Thu Mar 9 2017 ALZ011>015-017>050-110445- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 731 PM CST Thu Mar 9 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Tonight. There is a risk of severe thunderstorms tonight across north central Alabama, mainly near and north of a line from Aliceville to Alabaster to Wedowee. Isolated storms are possible through midnight. Then coverage increases midnight through 4 am north. A few of the strongest storms may produce damaging winds up to 60 MPH and hail up to the size of half dollars. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The Spring Freeze program has begun. Temperatures will be close or just below freezing briefly both Monday and Tuesday mornings across the far northern row of counties. Higher confidence that most of the area will be below freezing Wednesday morning and a Freeze Watch may be necessary the closer we get. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be tonight.
In the hours before
Special weather statement, Mar 10, 1:44 AM CST, 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
144 AM CST FRI MAR 10 2017
ALZ012-013-015-100900-
Fayette AL-Walker AL-Lamar AL-
144 AM CST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR WALKER...FAYETTE AND LAMAR
COUNTIES UNTIL 300 AM CST...
At 144 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Smithville to 7 miles north of Smith Dam.
Movement was south at 50 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Jasper, Winfield, Fayette, Sumiton, Cordova, Dora, Carbon Hill,
Vernon, Sulligent, Millport, Berry, Parrish, Oakman, Glen Allen,
Kennedy, Sipsey, West Jefferson, Detroit, Kansas and Nauvoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3406 8821 3405 8799 3402 8795 3392 8795
3391 8764 3400 8764 3400 8717 3389 8709
3389 8701 3384 8696 3380 8695 3366 8706
3360 8719 3355 8719 3352 8725 3352 8732
3359 8732 3361 8763 3352 8768 3354 8827
TIME...MOT...LOC 0744Z 341DEG 44KT 3407 8835 3404 8706
32/DavisSpecial weather statement, Mar 10, 1:53 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
153 AM CST FRI MAR 10 2017
ALZ019-021-026-100915-
Calhoun AL-St. Clair AL-Cleburne AL-
153 AM CST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN...ST. CLAIR AND CLEBURNE
COUNTIES UNTIL 315 AM CST...
At 152 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Eastern Weiss Lake to Fairview. Movement
was southeast at 40 mph.
Pea size hail and wind gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Anniston, Oxford, Trussville, Pell City, Jacksonville, Leeds, Moody,
Rainbow City, Piedmont, Springville, Odenville, Heflin, West End-Cobb
Town, Cobb Town, Fort McClellan, Saks, Lincoln, Glencoe, Margaret and
Argo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3347 8589 3354 8580 3359 8580 3370 8619
3354 8619 3340 8638 3350 8638 3356 8655
3380 8658 3383 8641 3399 8628 3398 8619
3385 8605 3396 8584 3396 8540 3348 8531
TIME...MOT...LOC 0752Z 326DEG 34KT 3418 8546 3396 8655
32/DavisSpecial weather statement, Mar 10, 1:59 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Birmingham AL
159 AM CST FRI MAR 10 2017
ALZ024-100915-
Jefferson AL-
159 AM CST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 315 AM
CST...
At 159 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Altoona to near Arkadelphia to near Carbon
Hill. Movement was south at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Center Point, Pleasant Grove, Clay, Pinson,
Tarrant and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3377 8665 3376 8654 3356 8655 3353 8652
3347 8661 3347 8667 3337 8678 3333 8689
3325 8698 3325 8706 3328 8707 3347 8734
3348 8729 3352 8727 3355 8719 3357 8720
3366 8706 3379 8700 3384 8676
TIME...MOT...LOC 0759Z 008DEG 33KT 3395 8635 3390 8694 3392 8748
32/DavisLocal storm report, Mar 10, 2:09 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 2 NE BANGOR 34.00N 86.73W
03/10/2017 BLOUNT AL PUBLIC
TWO PINE TREES AND ONE PECAN TREE UPROOTED.
PENNY SIZED HAIL ALSO AT LOCATION. WIND
ESTIMATED AT 55MPH. .
&&
NOSpecial weather statement, Mar 10, 2:26 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
226 AM CST FRI MAR 10 2017
ALZ022-023-100930-
Pickens AL-Tuscaloosa AL-
226 AM CST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA AND PICKENS COUNTIES
UNTIL 330 AM CST...
At 226 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Berry to near Columbus.
Movement was south at 50 mph.
Pea size hail and wind gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Tuscaloosa, Northport, Aliceville, Gordo, Reform, Carrollton,
Pickensville, Holt, Lake View, Brookwood, Coaling, Vance, Coker,
Ethelsville, McMullen, Samantha, McFarland Mall, Benevola, Johnston
Lake and Lake Lurleen State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3353 8827 3352 8768 3361 8763 3360 8737
3359 8732 3351 8732 3351 8726 3349 8733
3346 8734 3331 8716 3328 8707 3325 8707
3319 8720 3313 8720 3313 8728 3301 8732
3302 8783 3315 8784 3304 8804 3299 8834
TIME...MOT...LOC 0826Z 338DEG 42KT 3375 8755 3349 8845
32/DavisLocal storm report, Mar 10, 2:34 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 AM CST FRI MAR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL 3 SW TESSNER 34.22N 87.84W
03/10/2017 M1.00 INCH MARION AL PUBLIC
QUARTER SIZED HAIL SOUTH OF HACKLEBURG AT
AROUND 12:10AM. .
&&
NOThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 6:44 PM CST | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Mar 9, 7:34 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 56 min |
| Mar 9, 8:12 PM CST | Severe Thunderstorm Warning | BMX | Marion | 19 min |
| Mar 9, 8:33 PM CST | Special Weather Statement | BMX | Pickens | 42 min |
| Mar 9, 11:38 PM CST | Special Weather Statement | BMX | Marion | 37 min |
| Mar 9, 11:49 PM CST | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 10, 12:07 AM CST | Severe Thunderstorm Warning | BMX | Marion | 31 min |
| Mar 10, 12:18 AM CST | Severe Thunderstorm Warning | BMX | Winston | 57 min |
| Mar 10, 1:12 AM CST | Special Weather Statement | BMX | Blount | 63 min |
| Mar 10, 1:14 AM CST | Special Weather Statement | BMX | Cherokee | 61 min |
| Mar 10, 1:16 AM CST | Special Weather Statement | BMX | Marion, Winston | 59 min |
| Mar 10, 1:21 AM CST | Special Weather Statement | BMX | Etowah | 54 min |
| Mar 10, 1:44 AM CST | Special Weather Statement | BMX | Fayette, Lamar, Walker | 76 min |
| Mar 10, 1:53 AM CST | Special Weather Statement | BMX | Calhoun, Cleburne, St. Clair | 82 min |
| Mar 10, 1:59 AM CST | Special Weather Statement | BMX | Jefferson | 76 min |
| Mar 10, 2:26 AM CST | Special Weather Statement | BMX | Pickens, Tuscaloosa | 64 min |
| Mar 10, 2:40 AM CST | Special Weather Statement | BMX | Clay, Randolph, Talladega | 65 min |
| Mar 10, 2:58 AM CST | Special Weather Statement | BMX | Bibb | 62 min |
| Mar 10, 3:03 AM CST | Special Weather Statement | BMX | Greene, Sumter | 57 min |
| Mar 10, 3:15 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 45 min |
| Mar 10, 3:24 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 51 min |
| Mar 10, 3:41 AM CST | Special Weather Statement | BMX | Chambers | 64 min |
| Mar 10, 3:51 AM CST | Special Weather Statement | BMX | Autauga, Dallas, Elmore | 54 min |
| Mar 10, 4:02 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 28 min |
| Mar 10, 4:05 AM CST | Special Weather Statement | BMX | Lee | 40 min |
| Mar 10, 4:15 AM CST | Severe Thunderstorm Warning | BMX | Macon, Montgomery | 45 min |
| Mar 10, 4:21 AM CST | Special Weather Statement | BMX | Lowndes | 39 min |
| Mar 10, 4:34 AM CST | Special Weather Statement | BMX | Bullock, Russell | 41 min |
| Mar 10, 4:57 AM CST | Special Weather Statement | BMX | Barbour, Pike | 48 min |
| Mar 10, 3:56 PM CST | Frost Advisory | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 9 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.